Alert archive / Kentucky / River Flood Warnings in 2012
River Flood Warning 1, NWS Jackson, KY
NWS Jackson, KY issued this river flood warning at Mar 3, 2012, 1:58 PM EST for Whitley County, Kentucky. It took effect at Mar 3, 2012, 10:36 PM EST. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Mar 3, 2012, 1:58 PM EST (18:58 UTC)
- In effect from
- Mar 3, 2012, 10:36 PM EST
- Expired
- Mar 4, 2012, 2:27 AM EST
- In force
- 4 hr
- Issued by
- NWS Jackson, KY
- Flood severity
- Minor
County Whitley County, KY
The radar
The Knoxville radar (KMRX), 93 km from the middle of the area, began a volume at 18:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cumberland River at Williamsburg (WLBK2).
- Action stage
- 17 ft
- Minor stage
- 21 ft
- Moderate stage
- 27.5 ft
- Major stage
- 32 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03404000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
545 WGUS43 KJKL 031858 FLWJKL BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE JACKSON KY 158 PM EST SAT MAR 3 2012 ...THE NATIONAL WEATHER SERVICE IN JACKSON KENTUCKY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN KENTUCKY... THE CUMBERLAND RIVER AT WILLIAMSBURG .RUNOFF FROM PREVIOUS HEAVY RAINFALL HAS ALLOWED FOR SIGNIFICANT RISES ON THE CUMBERLAND RIVER AT WILLIAMSBURG. THE RIVER IS EXPECTED TO CLIMB ABOVE FLOOD STAGE TONIGHT AND CREST EARLY SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IS IMMINENT. CONTINUE TO MONITOR NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLET FOR ADDITIONAL INFORMATION. IF YOU ARE IN AREAS AFFECTED BY THIS FORECAST TAKE NECESSARY PRECAUTIONS. THE NEXT UPDATE WILL BE ISSUED BY 4 PM THIS AFTERNOON. && KYC235-040658- /O.NEW.KJKL.FL.W.0001.120304T0336Z-120305T0925Z/ /WLBK2.1.ER.120304T0336Z.120304T1800Z.120305T0325Z.NO/ 158 PM EST SAT MAR 3 2012 THE NATIONAL WEATHER SERVICE IN JACKSON KENTUCKY HAS ISSUED A * FLOOD WARNING FOR THE CUMBERLAND RIVER AT WILLIAMSBURG. * FROM THIS EVENING TO LATE SUNDAY NIGHT. * AT 1:00 PM SATURDAY THE STAGE WAS 19.8 FEET. * FLOOD STAGE IS 21.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE TO NEAR 21.7 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW LATE EVENING. * AT 21.0 FEET...FLOODING THREATENS LOW LYING ROADS AND STRUCTURES. . * THIS CREST COMPARES TO A PREVIOUS CREST OF 23.4 FEET ON MARCH 31 1976. $$
3 follow-up statements
013 WGUS83 KJKL 032043 FLSJKL FLOOD STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 343 PM EST SAT MAR 3 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN KENTUCKY... THE CUMBERLAND RIVER AT WILLIAMSBURG .RUNOFF FROM PREVIOUS HEAVY RAINFALL HAS ALLOWED FOR SOME SIGNIFICANT RISES ALONG PORTIONS OF THE CUMBERLAND RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH FLOODED AREAS... CONTINUE TO MONITOR NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLET FOR ADDITIONAL INFORMATION. IF YOU ARE IN AREAS AFFECTED BY THIS FORECAST TAKE NECESSARY PRECAUTIONS. THE NEXT UPDATE WILL BE ISSUED BY MIDNIGHT. && KYC235-040843- /O.CON.KJKL.FL.W.0001.120304T0336Z-120305T0925Z/ /WLBK2.1.ER.120304T0336Z.120304T1800Z.120305T0325Z.NO/ 343 PM EST SAT MAR 3 2012 THE FLOOD WARNING CONTINUES FOR THE CUMBERLAND RIVER AT WILLIAMSBURG. * AT 3:00 PM SATURDAY THE STAGE WAS 20.2 FEET. * FLOOD STAGE IS 21.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE TO NEAR 21.7 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW LATE EVENING. * AT 21.0 FEET...FLOODING THREATENS LOW LYING ROADS AND STRUCTURES. . THIS CREST COMPARES TO A PREVIOUS CREST OF 23.1 FEET ON MAY 4 2010. $$
298 WGUS83 KJKL 040450 FLSJKL FLOOD STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 1150 PM EST SAT MAR 3 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN KENTUCKY... THE CUMBERLAND RIVER AT WILLIAMSBURG .RUNOFF FROM PREVIOUS HEAVY RAIN IS CAUSING PORTIONS OF THE CUMBERLAND RIVER TO FLOOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH FLOODED AREAS... CONTINUE TO MONITOR NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLET FOR ADDITIONAL INFORMATION. IF YOU ARE IN AREAS AFFECTED BY THIS FORECAST TAKE NECESSARY PRECAUTIONS. THE NEXT UPDATE WILL BE ISSUED BY 9 AM SUNDAY. && KYC235-041650- /O.EXT.KJKL.FL.W.0001.000000T0000Z-120305T0000Z/ /WLBK2.1.ER.120304T0600Z.120304T1800Z.120304T1800Z.NO/ 1150 PM EST SAT MAR 3 2012 THE FLOOD WARNING CONTINUES FOR THE CUMBERLAND RIVER AT WILLIAMSBURG. * AT 11:00 PM SATURDAY THE STAGE WAS 20.9 FEET. * FLOOD STAGE IS 21.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CREST NEAR THE FLOOD STAGE OF 21.0 FEET BY 7 AM SUNDAY...AND THEN FALL BELOW FLOOD STAGE BY TOMORROW EARLY AFTERNOON. * AT 21.0 FEET...FLOODING THREATENS LOW LYING ROADS AND STRUCTURES. THIS CREST COMPARES TO A PREVIOUS CREST OF 23.1 FEET ON MAY 4 2010. $$
512 WGUS83 KJKL 040727 FLSJKL FLOOD STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 227 AM EST SUN MAR 4 2012 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN KENTUCKY... THE CUMBERLAND RIVER AT WILLIAMSBURG .THE RIVER CRESTED JUST BELOW FLOOD STAGE...BUT WILL CONTINUE TO RUN HIGH THROUGH MONDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... CONTINUE TO MONITOR NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLET FOR ADDITIONAL INFORMATION. IF YOU ARE IN AREAS AFFECTED BY THIS FORECAST TAKE NECESSARY PRECAUTIONS. && KYC235-040757- /O.CAN.KJKL.FL.W.0001.000000T0000Z-120305T0000Z/ /WLBK2.1.ER.120304T1410Z.120304T1800Z.120304T1800Z.NO/ 227 AM EST SUN MAR 4 2012 THE FLOOD WARNING IS CANCELLED FOR THE CUMBERLAND RIVER AT WILLIAMSBURG. * AT 2 AM SUNDAY THE STAGE WAS 20.8 FEET. * FLOOD STAGE IS 21.0 FEET. * FORECAST...THE RIVER CRESTED AT 20.9 FEET LATE FRIDAY EVENING. THE RIVER WILL STEADILY FALL...BUT WILL CONTINUE TO RUN HIGH THROUGH MONDAY EVENING. * AT 21.0 FEET...FLOODING THREATENS LOW LYING ROADS AND STRUCTURES. . THIS CREST COMPARES TO A PREVIOUS CREST OF 23.1 FEET ON MAY 4 2010. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this river flood warning went out at Mar 3, 12:59 PM EST, 59 minutes earlier.
Area forecast discussion, Mar 3, 12:59 PM EST, 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 1259 PM EST SAT MAR 3 2012 .UPDATE... ISSUED AT 1259 PM EST SAT MAR 3 2012 DEWPOINTS HAVE REALLY MIXED OUT WELL THIS AFTERNOON WITH THE GOOD MIXING...SO HAVE LOWERED THEM DOWN A BIT. OTHERWISE...FORECAST LOOKS IN GOOD SHAPE. IT DOES APPEAR LIKE A WEAK SHORTWAVE MAY BRING SOME CLOUD COVER DOWN INTO OUR NECK OF THE WOODS LATER THIS EVENING AND OVERNIGHT...EVENTUALLY LEADING TO SOME POTENTIAL FLURRIES BY DAYBREAK SUNDAY. UPDATE ISSUED AT 948 AM EST SAT MAR 3 2012 A MUCH QUIETER MORNING ONGOING ACROSS THE AREA WITH MID LEVEL RIDGING DIRECTLY OVERHEAD...LEADING TO CLEAR SKIES AND TEMPERATURES CLIMBING INTO THE 40S. DID BOOST HIGHS A BIT TODAY GIVEN THE CURRENT WARMING AND DECENT MIXING POTENTIAL TODAY. OTHERWISE...MAY HAVE TO WATCH CLOUDS BUILD BACK INTO THE AREA THIS EVENING FROM THE NORTHWEST AS THE MID LEVEL RIDGING DEPARTS TO THE SOUTHEAST. OTHERWISE...FORECAST IN GOOD SHAPE. UPDATE ISSUED AT 650 AM EST SAT MAR 3 2012 SOME SLIGHT ADJUSTMENTS WERE MADE TO SKY COVER BASICALLY TO TREND OUT CLOUDS NEAR THE VA BORDER A BIT QUICKER. OTHERWISE...HOURLY TEMP AND DEWPOINT CURVES WERE ADJUSTED BASED ON RECENT OBSERVATION TRENDS. OTHERWISE...THE FORECAST FOR TODAY APPEARS ON TARGET AT THIS TIME AND NO OTHER CHANGES WERE MADE. && .SHORT TERM...(TODAY THROUGH SUNDAY NIGHT) ISSUED AT 339 AM EST SAT MAR 3 2012 THE LOW PRESSURE SYSTEM AND COLD FRONT RESPONSIBLE FOR SHOWERS AND THUNDERSTORMS AND THE OUTBREAK OF SEVERE WEATHER ON FRIDAY CONTINUES TO DEPART THE REGION. A FEW LINGERING SHOWERS ARE CURRENTLY MOVING ALONG THE VA BORDER COUNTIES...BUT THESE SHOULD EXIT THE AREA BY AROUND 4 AM. WITH THAT IN MIND...PLAN TO HANDLE THOSE WITH A GRAPHICAL NOW AND NOT INCLUDE IN THIS ZFP AND FORECAST UPDATE. CLEARING HAS GRADUALLY BEEN WORKING INTO THE AREA FROM CENTRAL KY AS THE FRONTS PROGRESS ACROSS THE APPALACHIANS HAS BEEN A BIT SLOWER THAN IT WAS ON FRI EVENING. SO FAR...TEMPS HAVE DROPPED INTO THE UPPER 30S ACROSS THE HIGHEST TERRAIN AND IN THE FAR NW. NW WINDS...GENERALLY 10KT OR LESS WERE ONGOING AT PRESENT AND THIS SHOULD CONTINUE THROUGH AT LEAST DAWN. MIXING DURING THE DAY ON SAT WILL LEAD TO WINDS INCREASING A BIT. OTHERWISE...MODELS ARE IN GENERALLY GOOD AGREEMENT THROUGH THE NEAR TERM PERIOD. ONE SHORTWAVE TROUGH AXIS IS CURRENTLY SHIFTING EAST OF THE AREA. THROUGH THE DAY ON SATURDAY...A SHORTWAVE ROTATING THROUGH THE NORTHERN STREAM IS EXPECTED TO START TO MERGE WITH A SHORTWAVE WORKING TOWARD THE MS VALLEY REGION. THIS WILL LEAVE THE REGION IN A REGION OF SOME WEAK RIDGING IN BETWEEN SYSTEMS TODAY INTO THIS EVENING. THIS SHOULD LEAD TO PARTIAL CLEARING. SOME LINGERING CLOUD COVER AND PASSING MID AND HIGH LEVEL CLOUDS AND COLD ADVECTION WILL LEAD TO MAX T BELOW NORMAL. THEN A SHORTWAVE TROUGH WILL WORK INTO THE REGION LATER TONIGHT AND PASS EAST OF THE AREA ON SUN. CLOUDS MAY BE THIN OR EVEN CLEAR SKIES OBSERVED FOR A WHILE IN THE EVENING...BUT CLOUDS SHOULD THEN INCREASE OVERNIGHT AS THE SHORTWAVE APPROACHES. THIS SYSTEM WILL HAVE LIMITED MOISTURE TO WORK WITH...HOWEVER...IN THE WAKE OF THE DEPARTING LOW PRESSURE SYSTEM AND THE SHORTWAVE TROUGH WORKING THROUGH COLD ADVECTION...ESPECIALLY ALOFT WILL BE OCCURRING. MODEL TIMEHEIGHT SECTIONS AND FORECAST SOUNDINGS INDICATE MOISTURE NEAR AND ABOVE THE -10C LEVEL LATER TONIGHT AND INTO THE DAY ON SUN. AS THE TROUGH PASSES ISOLATED SNOW SHOWERS AND FLURRIES APPEAR POSSIBLE. THE AIRMASS WILL BE SO COLD ALOFT AND NEAR SURFACE RH LOW ENOUGH THAT EVEN IF MAX T IS AROUND 40 OR SO ON SUN SNOWFLAKES SHOULD BE ABLE TO SURVIVE TO THE SFC EVEN AT THOSE WARMER TEMPERATURES. ACROSS THE MAJORITY OF THE AREA...HAVE KEPT THE THREAT OF FLURRIES THROUGHOUT THE DAY ON SUN...AFTER THE ISOLATED SNOW SHOWER THREAT VERY LATE TONIGHT AND ON SUN MORNING AS THE UPPER TROUGH PASSES AND MODELS PROG A BIT OF LIFT IN THE LOW LEVELS. THE GFS PAINTS SOME VERY LIGHT QPF WITH THIS WHILE THE NAM DOES NOT. PERSISTENCE OF SLIGHT CHANCE POPS ON SUN APPEARED BEST AND WAS IN LINE WITH MOS GUIDANCE. MODEL AGREEMENT WITH A CLIPPER SYSTEM FOR SUN NIGHT INTO THE START OF THE LONG TERM PERIOD IS GENERALLY BEST AMONG THE 0Z GFS AND 0Z ECMWF. THE NAM IS A BIT FURTHER SW WITH THE DEEPEST MOISTURE AND HIGHEST QPF WITH THIS SYSTEM. THE 0Z GFS AND TO A LARGE DEGREE THE 0Z ECMWF FAVOR THE HIGHEST QPF OVER THE CENTRAL CWA. THE PREVIOUS RUN OF THE GFS HAD THE HIGHEST QPF OVER THE NE CWA. THE 03Z SREF WAS A BIT FURTHER NORTHEAST WITH THE HEAVIEST QPF. THAT BEING SAID...TEMPS ALOFT WILL BE COLD ENOUGH THAT AS THE LOWER LEVEL SATURATE PRECIP SHOULD FALL ENTIRELY AS SNOW WITH THIS SYSTEM ACROSS THE REGION AND SFC TEMPS SHOULD DROP TO FREEZING OR BELOW. MODELS PROG PW TO CLIMB TO NEAR 0.3 INCHES WITH THIS SYSTEM. ALSO...SOME LEFT EXIT REGION JET DYNAMICS MAY ALSO BE IN PLAY AS WELL. WE CONTINUED TO FAVOR CONTINUITY AND LARGELY THE 0Z GFS THIS FORECAST CYCLE FOR POPS ON SUN NIGHT IN THE LIKELY RANGE ACROSS THE BOARD. LIKELY POPS WERE FAVORED BY THE MAV MOS ACROSS THE ENTIRE AREA...WHILE THE MET MOS WAS LOWER WITH SUN NIGHT POPS COMPARED TO THE FORECAST. HPC GUIDANCE GENERALLY FAVORED A BLEND OF THE 0Z GFS AND 0Z ECMWF WITH QPF FOR THE SNOWFALL. AT THIS POINT IN TIME...THE SUN NIGHT INTO EARLY IN THE LONG TERM PERIOD SYSTEM APPEARS LIKE A POTENTIAL SNOW ADVISORY EVENT...ESPECIALLY CONSIDERING THAT THE BULK OF THE SNOW SHOULD FALL DURING THE NIGHT AND THUS IS MORE FAVORABLE DURING THIS TIME OF YEAR FOR GETTING ACCUMULATING SNOW. .LONG TERM...(MONDAY THROUGH FRIDAY) ISSUED AT 339 AM EST SAT MAR 3 2012 THE MODELS REMAIN IN GOOD AGREEMENT WITH THE LONG WAVE PATTERN... WHICH TRANSITIONS TO ZONAL FLOW FOR EARLY NEXT WEEK...AND THEN AMPLIFYING ONCE AGAIN BY THE MIDDLE AND END OF THE UPCOMING WORK WEEK. A TROUGH WILL BE EXITING EAST ON MONDAY...WITH LIGHT SNOW WINDING DOWN IN THE MORNING ACROSS THE AREA. MODEST RIDGING AND SURFACE HIGH PRESSURE BUILDING IN AND EVENTUALLY OFF THE EASTERN SEABOARD WILL BRING MILDER AND GENERALLY DRIER WEATHER THROUGH THE MIDDLE OF THE WEEK...BEFORE A COLD FRONT APPROACHES AND EVENTUALLY STALLS NEAR THE AREA FOR THURSDAY AND FRIDAY...BRINGING THE NEXT CHANCE OF RAIN. HAVE GENERALLY STUCK WITH THE BLENDED GUIDANCE...ALTHOUGH DID LINGER THE CHANCE POPS A BIT LONGER THROUGH FRIDAY. FOR TEMPERATURES...GENERALLY SIDED WITH MORE OF A DIURNAL RANGE THEN THE BLENDED GUIDANCE...ESPECIALLY FOR THE LOW TEMPERATURES IN THE MORE SHELTERED VALLEYS. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON) ISSUED AT 1259 PM EST SAT MAR 3 2012 VFR CONDITIONS WILL CONTINUE THROUGH THE TAF FORECAST PERIOD. SOME STRATOCU WILL BUILD SOUTH LATER THIS EVENING AND OVERNIGHT...BUT SHOULD REMAIN AT OR ABOVE 4KFT. THIS STRATOCU WILL DEVELOP INTO STRATUS TOMORROW AS MORE MOISTURE ADVECTS SOUTHWARD INTO THE REGION...SETTING THE STAGE FOR A OVERCAST DAY. WINDS WILL BE GUSTY OUT OF THE WEST THIS AFTERNOON...BEFORE DISSIPATING AROUND SUNSET. && .JKL WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...KAS SHORT TERM...JP LONG TERM....GEOGERIAN AVIATION...KAS
Hazardous weather outlook, Mar 3, 4:03 AM EST, 9 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 403 AM EST SAT MAR 3 2012 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-041200- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- 403 AM EST SAT MAR 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TODAY AND TONIGHT. RUNOFF FROM HEAVY RAINFALL WILL LEAD TO CONTINUED HIGH WATER ALONG PORTIONS OF THE KENTUCKY...RED...LICKING...AND CUMBERLAND RIVER BASINS TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. HIGH WATER WILL STILL BE POSSIBLE ALONG PORTIONS OF THE MAIN STEM OF THE KENTUCKY RIVER AND IN THE CUMBERLAND RIVER BASIN ON SUNDAY. SNOW SHOWERS WILL BE POSSIBLE ON SUNDAY...MAINLY IN THE MORNING THROUGH EARLY AFTERNOON. A PERIOD OF SNOW IS LIKELY ON SUNDAY NIGHT INTO MONDAY MORNING. SOME LIGHT ACCUMULATIONS MAY OCCUR AND SLICK ROADS ARE POSSIBLE DURING THE MONDAY MORNING COMMUTE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. JP
In the hours before
Local storm report, Mar 3, 7:59 AM EST, 5 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
759 AM EST SAT MAR 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 PM TSTM WND DMG COLLISTA 37.78N 82.82W
03/02/2012 JOHNSON KY PUBLIC
CHURCH BUILDING DESTROYED AND MOBILE HOMES SEVERELY
DAMAGED OR DESTROYED. TIME OF EVENT IS ESTIMATED.
&&
JPLocal storm report, Mar 3, 1:47 PM EST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
147 PM EST SAT MAR 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM HAIL FONDE 36.60N 83.88W
03/02/2012 M1.25 INCH BELL KY TRAINED SPOTTER
&&
JCARICOThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 2, 7:04 PM EST | Tornado Warning | JKL | Breathitt, Magoffin, Morgan, Wolfe | 41 min |
| Mar 2, 7:08 PM EST | Tornado Warning | JKL | Clay, Jackson, Laurel, Owsley, Rockcastle | 37 min |
| Mar 2, 7:11 PM EST | Tornado Warning | JKL | Floyd, Johnson, Magoffin, Martin | 49 min |
| Mar 2, 7:14 PM EST | Severe Thunderstorm Warning | JKL | Jackson, Owsley, Rockcastle | 46 min |
| Mar 2, 7:22 PM EST | Flash Flood Warning | JKL | Breathitt, Floyd, Johnson, Lee, Magoffin, Martin and 4 more | 5 hr |
| Mar 2, 7:22 PM EST | Severe Thunderstorm Warning | JKL | Harlan, Letcher | 23 min |
| Mar 2, 7:23 PM EST | Severe Thunderstorm Warning | JKL | Breathitt, Lee, Magoffin, Wolfe | 52 min |
| Mar 2, 7:24 PM EST | Tornado Warning | JKL | Knox, McCreary, Wayne, Whitley | 36 min |
| Mar 2, 7:28 PM EST | Severe Thunderstorm Warning | JKL | Johnson, Martin | 32 min |
| Mar 2, 7:34 PM EST | Tornado Warning | JKL | Floyd, Johnson, Magoffin, Martin | 26 min |
| Mar 2, 7:45 PM EST | Severe Thunderstorm Warning | JKL | Breathitt, Knott, Magoffin, Perry | 45 min |
| Mar 2, 7:52 PM EST | Flash Flood Warning | JKL | Breathitt, Estill, Jackson, Lee, Powell, Wolfe | 4 hr |
| Mar 2, 7:57 PM EST | Severe Thunderstorm Warning | JKL | Floyd, Johnson, Magoffin, Martin, Pike | 48 min |
| Mar 2, 7:58 PM EST | Tornado Warning | JKL | Bell, Harlan, Knox, Whitley | 32 min |
| Mar 2, 8:22 PM EST | Tornado Warning | JKL | Bell, Harlan | 23 min |
| Mar 2, 8:41 PM EST | Severe Thunderstorm Warning | JKL | Bell, Harlan | 19 min |
| Mar 2, 11:56 PM EST | Areal Flood Warning | JKL | Bath, Breathitt, Elliott, Estill, Fleming, Floyd and 14 more | 12 hr |
| Mar 3, 12:05 AM EST | Areal Flood Warning | JKL | Bell, Harlan, Knox, McCreary, Whitley | 12 hr |
| Mar 3, 2:00 AM EST | River Flood Advisory | JKL | Bell | 13 hr |
| Mar 3, 2:23 AM EST | River Flood Advisory | JKL | Whitley | 14 hr |
| Mar 3, 7:43 AM EST | River Flood Advisory | JKL | Knox | 26 hr |
| Mar 3, 11:11 AM EST | River Flood Advisory | JKL | Estill, Powell | 42 hr |
Nearby
River Flood Warnings in Kentucky, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.